Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Yellow drainage from ear with black specs, have tube in ear, on medicines for ear infection. Cause?

I have yellow drainage from my ear also a small little black dot came out I m on a few different medications and ear drops I also have the tube in my ear and there is an infection behind the bone o my ear. Usually when I take my antibiotics and what not the discharge stops but there seems to be a lot more goo coming out of my ear
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Sounds like you have chronic drainage from your ear tube. You may need an ENT doctor to culture the drainage in order to put you on the correct medicine. It is not uncommon for an ear to drain when a tube has been in it for a year or more. You would be best served by a re-evaluation by your ENT doctor.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor